Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 3:24 PM CDT for Ozark County, Taney County, Missouri. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2011, 3:24 PM CDT (20:24 UTC)
- Expired
- Apr 23, 2011, 4:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 3:47 PM CDT | HAIL 1.75 | 3 Se Theodosia, MO | HAIL COVERED THE GROUND. |
| Apr 23, 3:51 PM CDT | HAIL 1 | Theodosia, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS53 KSGF 232024
SVRSGF
MOC153-213-232115-
/O.NEW.KSGF.SV.W.0112.110423T2024Z-110423T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 415 PM CDT.
* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF PROTEM...OR 19 MILES
SOUTHEAST OF FORSYTH...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...LONG RUN...NOBLE...PONTIAC...PROTEM...
RUETER...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...THORNFIELD...
UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3658 9311 3679 9247 3678 9221 3649 9220
3650 9307
TIME...MOT...LOC 2025Z 244DEG 36KT 3647 9290
WIND...HAIL 60MPH 1.00IN
$$
HATCH3 follow-up statements
432
WWUS53 KSGF 232038
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT SAT APR 23 2011
MOC213-232049-
/O.CAN.KSGF.SV.W.0112.000000T0000Z-110423T2115Z/
TANEY MO-
338 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANEY COUNTY IS
CANCELLED...
&&
LAT...LON 3663 9277 3679 9248 3678 9221 3649 9220
3650 9277
TIME...MOT...LOC 2039Z 244DEG 36KT 3653 9274
$$
MOC153-232115-
/O.CON.KSGF.SV.W.0112.000000T0000Z-110423T2115Z/
OZARK MO-
338 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR OZARK COUNTY...
AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF THEODOSIA...OR 23
MILES SOUTHEAST OF FORSYTH...MOVING NORTHEAST AT 40 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...LONG RUN...PONTIAC...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...UDALL...WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3663 9277 3679 9248 3678 9221 3649 9220
3650 9277
TIME...MOT...LOC 2039Z 244DEG 36KT 3653 9274
WIND...HAIL 60MPH 1.00IN
$$
HATCH602
WWUS53 KSGF 232053
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT SAT APR 23 2011
MOC153-232115-
/O.CON.KSGF.SV.W.0112.000000T0000Z-110423T2115Z/
OZARK MO-
353 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR OZARK COUNTY...
AT 347 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
NEAR SUNDOWN...OR 27 MILES SOUTH OF AVA...MOVING NORTHEAST AT 40 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...LONG RUN...PONTIAC...SUNDOWN...SYCAMORE...
TECUMSEH...THEODOSIA...UDALL...WILLHOIT AND ZANONI.
AT 351 PM QUARTER SIZE HAIL WAS REPORTED IN THEODOSIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3650 9273 3664 9274 3679 9248 3678 9221
3649 9220
TIME...MOT...LOC 2052Z 246DEG 36KT 3658 9259
WIND...HAIL <50MPH 1.25IN
$$
HATCH946
WWUS53 KSGF 232102
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT SAT APR 23 2011
MOC153-232115-
/O.CON.KSGF.SV.W.0112.000000T0000Z-110423T2115Z/
OZARK MO-
402 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL OZARK COUNTY...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHEAST OF ISABELLA...OR 25
MILES SOUTH OF AVA...MOVING NORTHEAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRIXEY...DORA...GAINESVILLE...
HARDENVILLE...ISABELLA...PONTIAC...SUNDOWN...SYCAMORE...TECUMSEH...
WILLHOIT AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
&&
LAT...LON 3655 9220 3650 9258 3650 9261 3666 9271
3679 9248 3678 9221
TIME...MOT...LOC 2102Z 244DEG 35KT 3663 9249
WIND...HAIL 60MPH 1.00IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:45 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 23, 1:45 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT SAT APR 23 2011
...UPDATE TO AVIATION...
.DISCUSSION...
THE MAIN FORECAST CONCERN WITH THIS MORNING UPDATE IS THE ONGOING SEVERE
WEATHER EARLY THIS MORNING AND THE FLOODING THREAT THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.
CONVECTION BEGINNING TO REDEVELOP THIS MORNING AT THE TIME OF THIS
DISCUSSION ALONG THE 850MB FRONT JUST NORTH OF THE SPRINGFIELD
AREA. SURFACE FRONT HAS BECOME A BIT DEFUSED OVER THE I-44
CORRIDOR THANKS TO YESTERDAY EVENINGS CONVECTION AND OUTFLOWS.
NOTING ANOTHER VORT MAX MOVING IN FROM OKLAHOMA WHICH WILL
ENHANCED OUR CONVECTION THROUGH 12Z THIS MORNING. THE CURRENT
SEVERE THUNDERSTORM WATCH LOOKS GOOD WITH THE MAIN THREAT FROM THE
STORMS THIS MORNING WILL BE LARGE HAIL AND ISOLATED DAMAGING
WINDS.
WE WILL SEE THE FIRST ROUND OF SHOWERS AND STORMS EARLY THIS
MORNING THEN A BREAK FOR THE MIDDAY WITH ANOTHER ROUND DEVELOPING
LATER THIS AFTERNOON AND EVENING. HEAVY RAINFALL WILL BE A GOOD
BET WITH SOME TRAINING OF STORMS. SURFACE FRONT WILL STAY NEAR BY
BETWEEN THE I-44 CORRIDOR AND THE ARKANSAS/MISSOURI BORDER DURING
THE NEXT 36 HOURS. A MORE SUBSTANTIAL WAVE WILL RIDE ALONG THE
FRONT SUNDAY EVENING INTO SUNDAY NIGHT. THIS APPEARS TO BE A VERY
HEAVY RAINFALL THREAT FOR THE OZARKS. WHERE WIDESPREAD 2 TO 4
INCHES COULD BE POSSIBLE SUNDAY NIGHT ALONE. HPC HAS THE AREA IN
AN EXCESSIVE RAINFALL AREA FOR THE NEXT 3 DAYS.
MONDAY LOOKS STORMY ONCE AGAIN WITH LOW PRESSURE DEVELOPING OVER
NORTHERN OKLAHOMA AND MOVING TO THE NORTHEAST DURING THE
AFTERNOON. IT APPEARS SOUTHERN MISSOURI WILL BE BACK IN THE WARM
SECTOR AND INGREDIENTS MAY COME TOGETHER FOR ANOTHER ROUND OF
SEVERE STORMS MONDAY AFTERNOON ALONG WITH ANOTHER ROUND OF HEAVY
RAINFALL MONDAY EVENING INTO MONDAY NIGHT. FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY AFTERNOON BUT LATEST GUIDANCE IS
INDICATING THAT WE MAY NEED TO EXTEND THAT WATCH THROUGH MONDAY
NIGHT IF TRENDS PAN OUT. OVERALL STILL EXPECTING WIDESPREAD 4 TO 6
INCHES THROUGH MONDAY NIGHT WITH ISOLATED AMOUNTS UP TO 8 INCHES
POSSIBLE.
FRONT STILL REMAINS STALLED OUT ACROSS THE OZARKS ON TUESDAY WITH
ANOTHER AREA OF LOW PRESSURE RIDING UP ALONG IT TUESDAY NIGHT
WHICH COULD BE ANOTHER ROUND OF HEAVY RAINFALL ON ALREADY
SATURATED GROUNDS BY THEN. FINALLY...THE UPPER LEVEL PATTERN
SHIFTS AND RIDGING FROM THE WEST WILL ALLOW EVERYTHING TO MOVE OFF
TO THE EAST AS WE HEAD INTO THE END OF NEXT WEEK. RIGHT NOW
THURSDAY AND FRIDAY LOOK DRY AND SEASONABLE.
GRIFFIN
&&
.AVIATION...
/ISSUED 136 PM CDT SAT APR 23 2011/
FOR THE 23/1800Z KSGF/KSGF/KJLN TAFS...SCATTERED SHRA/TSRA WILL
CONTINUE IN THE NEAR TERM ALONG A FRONTAL BOUNDARY ROUGHLY ALONG
THE MO/AR BORDER. KBBG WILL BE MOST AFFECTED BY THAT
ACTIVITY WITH LOWER MVFR/IFR CEILINGS EARLY...BUT IN GENERAL
EXPECT VFR CEILINGS AT ALL TAFS IN THE SHORT TERM. LOWER CEILINGS
AND VISIBILITY ARE EXPECTED AGAIN...ESPECIALLY AFTER 06Z AS LIFT
DEVELOPS ALONG AND NORTH OF THE FRONT OVERNIGHT. IN GENERAL
LOWERED CONDITIONS INTO THE MVFR CAT...BUT COULD SEE PERIODS OF
IFR IN HEAVIER RAIN AREAS.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 1:05 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-241815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 105 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT FAR SOUTHERN MISSOURI NORTH OF A WARM FRONT THAT IS STATIONARY ALONG THE NORTHERN ARKANSAS BORDER. THE BEST CHANCES FOR STORMS WILL BE SOUTH OF A LINE FROM NEOSHO TO SALEM THIS AFTERNOON AND EARLY THIS EVENING. STRONGER STORMS WILL BE CAPABLE OF ONE INCH HAIL AND WIND GUSTS OF 40 MPH. A LIMITED SEVERE THUNDERSTORM WIND AND TORNADO RISK IS CONFINED TO FAR SOUTH CENTRAL MISSOURI CLOSER TO THE FRONT. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED TONIGHT. SPOTTERS SHOULD CONTINUE TO MONITOR LOCAL CONDITIONS AND FORECASTS FOR POTENTIALLY ACTIVE WEATHER SUNDAY AND MONDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Apr 23, 12:58 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLOOD 2 N SIMMONS 37.26N 92.02W
04/23/2011 TEXAS MO DEPT OF HIGHWAYS
COUNTY ROUTE RA WAS CLOSED TO TRAFFIC. WATER WAS REPORTED
COVERING THE ROAD.
&&
HATCHLocal storm report, Apr 23, 1:00 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL NORWOOD 37.11N 92.41W
04/22/2011 M2.00 INCH WRIGHT MO PUBLIC
HAIL 1.75 TO 2.00 INCHES IN DIAMETER WITH TREES REPORTED
DOWN.
&&
KARDELLLocal storm report, Apr 23, 2:34 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL PURCELL 37.24N 94.43W
04/22/2011 E1.00 INCH JASPER MO LAW ENFORCEMENT
ONE INCH HAIL REPORTED IN PURCELL.
0436 PM HAIL SYRACUSE 38.67N 92.87W
04/22/2011 E0.88 INCH MORGAN MO PUBLIC
DIME TO NICKEL HAIL.
0445 PM HAIL 3 S NEOSHO 36.83N 94.37W
04/22/2011 E2.50 INCH NEWTON MO EMERGENCY MNGR
FIRE CHIEF COLLECTED TENNIS BALL HAIL
0502 PM HAIL 5 W LAURIE 38.21N 92.93W
04/22/2011 M0.88 INCH MORGAN MO PUBLIC
0502 PM HAIL 3 E ROLLA 37.95N 91.72W
04/22/2011 E0.88 INCH PHELPS MO CO-OP OBSERVER
0531 PM HAIL 5 NW MILLER 37.27N 93.90W
04/22/2011 E1.50 INCH LAWRENCE MO PUBLIC
REPORTED AT INTERSECTION OF COUNTY ROAD 1087 AND COUNTY
ROAD 2010.
0533 PM HAIL NEOSHO 36.87N 94.37W
04/22/2011 E0.88 INCH NEWTON MO COUNTY OFFICIAL
NICKEL SIZED HAIL OBSERVED AT THE NEOSHO AIRPORT
0533 PM HAIL 2 S ELDON 38.32N 92.58W
04/22/2011 E0.75 INCH MILLER MO LAW ENFORCEMENT
DELAYED REPORT RELAYED BY COUNTY LAW ENFORCEMENT.
0540 PM HAIL 5 NW BROOKLINE 37.21N 93.48W
04/22/2011 E0.88 INCH GREENE MO TRAINED SPOTTER
0544 PM HAIL NEOSHO 36.87N 94.37W
04/22/2011 E1.75 INCH NEWTON MO EMERGENCY MNGR
REPORTED AT CORNER OF NORWAY STREET AND MONARCH STREET.
0545 PM HAIL 3 SW HURRICANE DECK 38.10N 92.82W
04/22/2011 E1.00 INCH CAMDEN MO EMERGENCY MNGR
REPORT FROM LAW ENFOREMENT RELAYED THROUGH EMERGENCY
MANAGEMENT
0552 PM HAIL 4 E NEWTONIA 36.88N 94.11W
04/22/2011 E1.00 INCH NEWTON MO TRAINED SPOTTER
0557 PM HAIL 2 NW SPRINGFIELD 37.22N 93.31W
04/22/2011 E0.50 INCH GREENE MO NWS EMPLOYEE
0600 PM HAIL SPRINGFIELD 37.20N 93.29W
04/22/2011 E0.88 INCH GREENE MO FIRE DEPT/RESCUE
NICKEL SIZED HAIL OBSERVED AT WEST BYPASS AND I-44.
0600 PM HAIL 4 WNW VERONA 36.99N 93.86W
04/22/2011 E1.00 INCH LAWRENCE MO PUBLIC
0605 PM FUNNEL CLOUD 2 N WHEATON 36.79N 94.06W
04/22/2011 BARRY MO EMERGENCY MNGR
SPOTTER SEES A FUNNEL NORTH OF WHEATON LOOKING TOWARD
PURDY.
0607 PM HAIL 1 NE SPRINGFIELD 37.21N 93.27W
04/22/2011 E1.00 INCH GREENE MO EMERGENCY MNGR
I44 AT 79 MILE MARKER.
0610 PM HAIL 4 SW MONETT 36.88N 93.98W
04/22/2011 E1.75 INCH BARRY MO CO-OP OBSERVER
0616 PM HAIL 1 W STRAFFORD 37.27N 93.14W
04/22/2011 E1.00 INCH GREENE MO EMERGENCY MNGR
0618 PM HAIL 3 E MONETT 36.92N 93.87W
04/22/2011 E1.25 INCH BARRY MO AMATEUR RADIO
0626 PM HAIL 3 E STRAFFORD 37.27N 93.06W
04/22/2011 E1.00 INCH WEBSTER MO AMATEUR RADIO
0626 PM HAIL 4 E STRAFFORD 37.27N 93.04W
04/22/2011 E1.75 INCH WEBSTER MO AMATEUR RADIO
0626 PM FUNNEL CLOUD 4 E STRAFFORD 37.27N 93.04W
04/22/2011 WEBSTER MO AMATEUR RADIO
0635 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 M1.00 INCH WEBSTER MO EMERGENCY MNGR
0636 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 E1.00 INCH WEBSTER MO PUBLIC
0637 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 E1.00 INCH WEBSTER MO EMERGENCY MNGR
0640 PM HAIL MARSHFIELD 37.34N 92.91W
04/22/2011 E1.75 INCH WEBSTER MO EMERGENCY MNGR
0640 PM HAIL WEST PLAINS 36.73N 91.85W
04/22/2011 E0.88 INCH HOWELL MO LAW ENFORCEMENT
0642 PM HAIL NIANGUA 37.39N 92.83W
04/22/2011 M1.25 INCH WEBSTER MO CO-OP OBSERVER
0642 PM HAIL 2 SE GREENFIELD 37.39N 93.82W
04/22/2011 E1.00 INCH DADE MO CO-OP OBSERVER
0655 PM HAIL 3 SSW BOAZ 36.98N 93.42W
04/22/2011 E0.88 INCH STONE MO EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED AT INTERSECTION OF M HIGHWAY
AND N HIGHWAY.
0656 PM HAIL WALNUT GROVE 37.41N 93.55W
04/22/2011 E1.75 INCH GREENE MO EMERGENCY MNGR
0705 PM HAIL 2 SW NIXA 37.02N 93.32W
04/22/2011 E1.75 INCH CHRISTIAN MO AMATEUR RADIO
0706 PM TSTM WND DMG 1 E NIXA 37.04N 93.28W
04/22/2011 CHRISTIAN MO AMATEUR RADIO
A TREE WAS BLOWN DOWN ONE MILE EAST OF NIXA ON HIGHWAY
14.
0710 PM HAIL OZARK 37.02N 93.21W
04/22/2011 E0.88 INCH CHRISTIAN MO PUBLIC
0714 PM HAIL OZARK 37.02N 93.21W
04/22/2011 E1.00 INCH CHRISTIAN MO NWS EMPLOYEE
0725 PM HAIL VIENNA 38.19N 91.95W
04/22/2011 E1.00 INCH MARIES MO LAW ENFORCEMENT
DIME TO QUARTER SIZE HAIL REPORTED BY SHERIFFS OFFICE
0733 PM HAIL 5 NE OZARK 37.07N 93.14W
04/22/2011 E1.00 INCH CHRISTIAN MO LAW ENFORCEMENT
0735 PM TSTM WND DMG 3 NE BRUNER 37.05N 92.95W
04/22/2011 CHRISTIAN MO AMATEUR RADIO
TREES REPORTED DOWNED INTO MULTIPLE DIRECTIONS ALONG
HIGHWAY Z TO THE NORTH OF BRUNER.
0742 PM HAIL SUCCESS 37.44N 92.09W
04/22/2011 E1.00 INCH TEXAS MO PUBLIC
0757 PM HAIL LICKING 37.50N 91.86W
04/22/2011 E0.50 INCH TEXAS MO PUBLIC
DIME SIZED HAIL REPORTED IN LICKING.
0813 PM FUNNEL CLOUD PRESCOTT 37.44N 91.92W
04/22/2011 TEXAS MO AMATEUR RADIO
0837 PM HAIL 5 NE SPRINGFIELD 37.25N 93.22W
04/22/2011 E1.00 INCH GREENE MO PUBLIC
0910 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO EMERGENCY MNGR
WATER FLOWING OVER THE ROADWAYS AT THE INTERSECTION OF
HIGHWAY U AND HIGHWAY UU.
0920 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY U SOUTH CLOSED DUE TO
FLOODING.
0920 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON ROUTE N EAST CLOSED DUE TO
FLOODING.
0930 PM FLASH FLOOD 5 ESE WINONA 36.98N 91.24W
04/22/2011 SHANNON MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY SOUTH W CLOSED DUE TO
FLOODING.
0930 PM FLASH FLOOD 4 ESE WINONA 36.98N 91.25W
04/22/2011 SHANNON MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON HIGHWAY W CLOSED.
0945 PM FLASH FLOOD 5 NE TECUMSEH 36.64N 92.21W
04/22/2011 OZARK MO DEPT OF HIGHWAYS
LOW WATER CROSSING ON ROUTE H SOUTH CLOSED DUE TO
FLOODING.
1015 PM HAIL 2 WSW NORWOOD 37.10N 92.45W
04/22/2011 E2.75 INCH WRIGHT MO FIRE DEPT/RESCUE
FIRE DEPT REPORTS BASEBALL SIZED HAIL IN MACCOMB.
1023 PM HAIL 1 S NORWOOD 37.09N 92.41W
04/22/2011 E1.00 INCH WRIGHT MO AMATEUR RADIO
1025 PM HAIL NORWOOD 37.11N 92.41W
04/22/2011 M2.00 INCH WRIGHT MO PUBLIC
HAIL 1.75 TO 2.00 INCHES IN DIAMETER WITH TREES REPORTED
DOWN.
1031 PM HAIL ROGERSVILLE 37.12N 93.06W
04/22/2011 E1.00 INCH WEBSTER MO BROADCAST MEDIA
1048 PM HAIL 2 WSW KIMBERLING CITY 36.62N 93.45W
04/22/2011 E1.75 INCH STONE MO LAW ENFORCEMENT
GOLF BALL SIZED HAIL REPORTED ON JOE BALD RD.
1048 PM TSTM WND DMG S KIMBERLING CITY 36.63N 93.42W
04/22/2011 STONE MO PUBLIC
PUBLIC REPORTS SEVERAL DOCKS DAMAGED ALONG WITH SEVERAL
BOATS DAMAGED AND FLIP OVER IN THE LAKE.
1052 PM HAIL 3 W WEST BRANSON 36.70N 93.42W
04/22/2011 E0.88 INCH STONE MO AMATEUR RADIO
1149 PM FLASH FLOOD SW ARROLL 37.11N 91.73W
04/22/2011 TEXAS MO AMATEUR RADIO
WATER RUNNING OVER THE ROADWAY AT THE INTERSECTION OF
AROLL ROAD AND JACKS FORK ROAD.
0121 AM FLASH FLOOD NW SIMMONS 37.23N 92.02W
04/23/2011 TEXAS MO AMATEUR RADIO
WATER RESCUE IN PROGRESS AT THE INTERSECTION OF HIGHWAY
63 AND COUNTY ROAD Z.
0155 AM HAIL 1 S BRANSON WEST 36.68N 93.37W
04/23/2011 E1.00 INCH STONE MO PUBLIC
0410 AM HAIL LEBANON 37.68N 92.66W
04/23/2011 E0.50 INCH LACLEDE MO LAW ENFORCEMENT
POLICE DEPT REPORTED DIME SIZE HAIL
0415 AM FLASH FLOOD SALEM 37.65N 91.54W
04/23/2011 DENT MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS SEVERAL LOW WATER CROSSINGS WERE
FLOODED.
0416 AM HAIL GROVESPRING 37.40N 92.61W
04/23/2011 E1.00 INCH WRIGHT MO PUBLIC
PUBLIC REPORTS QUARTER SIZED HAIL
0445 AM FLASH FLOOD BOLIVAR 37.61N 93.41W
04/23/2011 POLK MO LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS ON COUNTY ROADS FLOODED
BETWEEN BOLIVAR AND PLEASANT HOPE.
0545 AM FLASH FLOOD 5 SSW HALF WAY 37.55N 93.28W
04/23/2011 POLK MO LAW ENFORCEMENT
LOW WATER CROSSING ON YY FLOODED AND IMPASSABLE.
0615 AM FLOOD MONTAUK 37.45N 91.70W
04/23/2011 DENT MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS HWY 119 CLOSED DUE TO HIGH WATER
AND CAMPERS ARE BEING EVACUATED FROM MONTAUK STATE PARK
0805 AM FLOOD ENE SLIGO 37.78N 91.37W
04/23/2011 DENT MO DEPT OF HIGHWAYS
THE LOW WATER CROSSING AT CROOKED CREEK ON TT HIGHWAY WAS
REPORTED AS WATER COVERED AND WAS CLOSED TO TRAFFIC.
1000 AM HAIL 8 SSW GAINESVILLE 36.50N 92.48W
04/23/2011 E0.75 INCH OZARK MO LAW ENFORCEMENT
REPORT FROM OFF DUTY COUNTY DISPATCHER.
1140 AM FLOOD 2 N SIMMONS 37.26N 92.02W
04/23/2011 TEXAS MO DEPT OF HIGHWAYS
COUNTY ROUTE RA WAS CLOSED TO TRAFFIC. WATER WAS REPORTED
COVERING THE ROAD.
&&
DSALocal storm report, Apr 23, 2:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 1 E SEYMOUR 37.15N 92.75W
04/23/2011 E1.00 INCH WEBSTER MO PUBLIC
&&
JCOLUCCILocal storm report, Apr 23, 3:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL SEYMOUR 37.15N 92.77W
04/23/2011 E0.50 INCH WEBSTER MO PUBLIC
DIME SIZED HAIL REPORTED.
&&
JCOLUCCISpecial weather statement, Apr 23, 3:02 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT SAT APR 23 2011
MOZ101-232030-
MCDONALD MO-
302 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 330 PM CDT...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF SOUTH WEST CITY...OR 9 MILES
EAST OF JAY...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN...NOEL...
PINEVILLE AND SOUTH WEST CITY.
PEOPLE IN MCDONALD COUNTY...INCLUDING SOUTH WEST CITY...NOEL AND
PINEVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
LAT...LON 3650 9427 3649 9462 3650 9463 3659 9462
3676 9439 3676 9437 3655 9407 3654 9407
3649 9422
TIME...MOT...LOC 2003Z 243DEG 38KT 3646 9460
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.